# SDR AALA201703249008

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 2,718 hours, 1,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SLIDE ARMED INDICATION ON ECAM, FOR FORWARD ENTRY DOOR, DOESN'T ALWAYS SHOW ARMED. HAVE TO PUSH DOOR ON THE DOOR LEVER. MAINTENANCE ADJUSTED THE PROXIMITY SWITCH OF PASSENGER FORWARD ENTRY DOOR WITH ECAM PER AMM 52-71-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
